# SDR C77A2019071000001

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 11,895 hours, 7,717 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW SYS FAIL. PERFORMED NLG SHOCK STRUT SERVICING IAW AMM 12-12-09. DURING RELEASE OF NITROGEN AND HYDRAULIC FLUID, FOUND NO FLUID IN NLG SHOCK STRUT. WO REMAINS OPEN. GEAR SWING REQUIRED. PERFORMED FUNCTIONAL TEST OF THE LG EXTENSION AND RETRACTION SYSTEM IAW AMM 32-33-00. OP'S CHK GOOD. OK FOR SVC.
